# SDR 08FDEA02733

- Difficulty date: July 8, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: A53611192204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN 7 FASTENER HOLES OF WINDSHIELD FRAME LT/RT.  REPAIR PERFORMED BY OVERSIZING OF HOLES, NDT FOR CRACK FREE CONDITION AND   INSTALLING NEW FASTENER IAW RAS 70507106/2008 ISS A, APPROVED BY EA 6-5311-120048.
